| Model Number |
DISPOSABLES KIT, FOR FIBERTAK,STRAIGHT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6)2023, it was reported by a sales representative via phone that the drill bit from an ar-3600d disposables kit for fibertak broke off inside the patient and it remains in the bone.This was discovered during a proximal hamstring repair procedure on (b)(6)2023.
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion and/or user-applied mechanical forces during insertion.